Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Isaev, Vyacheslav Konstantinovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:90
Abstract pages:1613
Full texts:788

http://www.mathnet.ru/eng/person49464
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219399

Publications in Math-Net.Ru
1995
1. V. K. Isaev, S. A. Plotnikov, “The inverse Chebyshev problem and Chebyshev splines”, Trudy Mat. Inst. Steklov., 211 (1995),  164–185  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 211 (1995), 149–168
1985
2. V. K. Isaev, “Pontryagin's maximum principle and controllable processes of Hermite interpolation”, Trudy Mat. Inst. Steklov., 167 (1985),  156–166  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 167 (1986), 175–186
1981
3. V. K. Isaev, “The Pontrjagin maximum principle and $\Pi$-splines”, Dokl. Akad. Nauk SSSR, 256:1 (1981),  22–25  mathnet  mathscinet  zmath
1965
4. V. K. Isaev, V. V. Sonin, “Computational aspects of the problem of optimal flight as a boundary problem”, Zh. Vychisl. Mat. Mat. Fiz., 5:2 (1965),  252–261  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:2 (1965), 117–129
1963
5. G. E. Kuzmak, V. K. Isaev, B. Kh. Davidson, “Optimal conditions for the motion of a point of variable mass in a homogeneous central field”, Dokl. Akad. Nauk SSSR, 149:1 (1963),  58–61  mathnet
6. V. K. Isaev, V. V. Sonin, “On a modification of Newton's methods for the numerical solution of boundary problems”, Zh. Vychisl. Mat. Mat. Fiz., 3:6 (1963),  1114–1116  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:6 (1963), 1525–1528
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021